# SDR DALA2024102510411

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: A14043RP
- Condition: No Test
- Location: Zone 800
- Part time: 48,938 hours, 25,560 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3133 DONT PASS OPERATIONAL TEST EMERGENCY LIGHT ON DOOR 831 AND 841 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED ESCAPE SLIDE DOOR 841 ACCOMPLISHED WITH AMDS CARD 2561-4004-RF. (0626242)
